Bruising & Voluma
The amount of bruising is really going to depend on the individual patient and how your body heals. Obviously, if you are on blood thinners, it will increase your bruising. Icing the area helps with both the bruising and swelling.
Voluma and bruising
Bruising after Voluma or fillers of any kind is very common. Blood thinners increase your risk of bruising. The use of ice packs and Arnica cream can help bruising resolve faster. Even laser treatments can be helpful. Always seek treatment from a qualified professional. Good luck!
Bruising after filler
Hello, and thanks for your question.
Everyone is different, so difficult to predict. You can also use arnica, ice to minimize risk of bruising. Also, lasers can be used to help bruises resolve more quickly. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon.
Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
How bad do you bruise after having Voluma?
Thank you for your question. Bruising is expected after filler injections. Application of a soft ice pack immediately after treatment can minimize swelling and bruising. It is difficult to say how bad the bruising will be, as every patient is different.
There is virtually no recovery time so you will be able to return to your normal schedule. However, I advise my patients to avoid activities that cause facial flushing; this includes exercising, saunas, alcohol consumption, heat application, etc. until swelling resolves.
Voluma is proven to last up to two years. However, if you want to maintain your results, it will be beneficial to follow up with your injecting physician around 18 months for an exam and possible injection. I have been very impressed with the longevity of Voluma.
Thank you for your question in regards to Voluma. Bruising is common after filler injectors but can vary from patient to patient, also on the injectors experience. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.
One can have bruising with any filler. Bruising may be minimized by going to someone who does a lot of injections, as well as eating pineapple or watermelon or taking arnica before and after the treatment. You may also consider stopping any non essential aspirin, NSAIDs, garlic, vit E, or other items that increase bleeding. Stay skintastic
Voluma and Bruising
Like all fillers including Voluma you can have bruising. I always recommend planning on fillers by stopping all medications and vitamins that cause bruising at least 10 days before. Voluma is a deeper filler and less likely than some others to bruise. If bruises occur you can take Arnica or laser the area with the V-Beam. Best, Dr. Green
Voluma Results and Happiness
Bruising can last 1-2 weeks after filler injections, this is all normal and will resolve. Best, Dr. Emer.
Voluma injections may cause less frequent but more intense bruising if it occurs then more superficial fillers
Although bruising is not very common with fillers, it certainly does happen and one should always schedule accordingly. Even if you have had the same doctor inject the same filler for years, you shouldn't undergo an injection within two weeks of a very important social or work-related function as bruising can happen any time. Voluma is typically injected deeper than Juvederm, Belotero and Restylane. It is thicker and requires a slightly larger diameter needle which if perforating a blood vessel in the deep planes could cause a larger bruise than seen with the more superficial fillers and there could be a delay of a few days before noticing it. Bruising is often hidden with the use of concealer and makeup. Vbeam laser can help reduce the bruising at a quicker rate than your own body's ability to clear the discoloration.
The information provided in Dr. Shelton's
answer is for educational purposes only and is not intended
to constitute medical advice. The information provided should
not be relied upon as a substitute for consultations with a qualified
health professional who may be familiar with your individual medical needs
Bruising and logeivity after voluma
Bruising can happen after any injection - it is not specific to one filler. It can be small or large, immediate or delayed. Things you can do to reduce the risk and extent of bruising are to avoid aspirin, ibuprofen (and other non-steroidal anti-inflammatory drugs), alcohol, vitamin E, fish oils/Omegas, and some other supplements for 7 - 10 days before your procedure. It takes at least a week for your platelets to recover from these so you can clot well. Although there is no scientific evidence for the benefit of arnica or bromelain to reduce bruising, some patients like to start the homeopathic pills a day before treatment. After treatment, applying ice or cold compresses for 10 - 20 minutes each hour for the first 24 hours while awake can reduce bruising also. Finally, if you do experience significant bruising, ask if your physician if she offers treatment of the bruises with a vascular laser two or three days after injection to break up the bruise faster.
In terms of longeivity, Voluma received the FDA indication for 2 years. That does not mean that you get the injection and return two years later. In the study, patients got on average 6 syringes of product to achieve their optimal result and were able to get a touch up (additional filler). Most patients not involved in a study get their optimal more gradually and maintain it by returning for additional filler (though generally less than needed at the outset) at 4-9 months. If you reach your optimal with only 2 syringes of product and your weight remains stable, then I would anticipate you could return to your physician for additional in 9 - 12 months. The key is to return before the results are gone so you achieve and maintain your new normal.
I hope this answer was helpful. Best wishes.